Publications

Found 248 results
Author [ Title(Desc)] Type Year
Filters: First Letter Of Last Name is Y  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
I
Alzer H., Yakubovich SB. Identities involving Bernoulli and Euler polynomials. Integral Transforms and Special Functions. . 2018;29(1):43-61.Edit
[2010-3] Yakubovich SB. An index integral and convolution operator related to the Kontorovich-Lebedev and Mehler-Fock transf .
Yakubovich SB. An index integral and convolution operator related to the Kontorovich-Lebedev and Mehler-Fock transforms. Complex Anal. Oper. Theory. 2012;6:947-970.
[2010-2] Passian A., Kouchekian S., Yakubovich SB. Index integral representations for connection between cartesian, cylindrical and spheroidal sytems .Edit
Passian A., Kouchekian S., Yakubovich SB. Index integral representations for connection between Cartesian, cylindrical, and spheroidal systems. Integral Transforms Spec. Funct.. 2011;22:549-560.Edit
Yakubovich SB. On the index integral transformation with Nicholson's function as the kernel. J. Math. Anal. Appl.. 2002;269:689-701.
Yakubovich SB. Index integral transformations of Titchmarsh type. J. Comput. Appl. Math.. 1997;85:169-179.
Yakubovich SB. Index transforms World Scientific Publishing Co., Inc., River Edge, NJ 1996.
Yakubovich SB. Index transforms associated with Bessel and Lommel functions. Z. Anal. Anwendungen. 2002;21:627-638.
Yakubovich SB. Index transforms associated with generalized hypergeometric functions. Math. Methods Appl. Sci.. 2004;27:35-46.
Yakubovich SB. Index transforms associated with products of Whittaker's functions. J. Comput. Appl. Math.. 2002;148:419-427.
Yakubovich SB. Index transforms with the squares of Bessel functions. Integral Transforms Spec. Funct.. 2016;27(12):981-994.
Yakubovich SB. Index transforms with Weber-type kernels . Integral Transforms and Special Functions. 2018;29(3):171-188.
Yakubovich SB. On the index-convolution Kontorovich-Lebedev transform. Integral Transform. Spec. Funct.. 1994;2:77-80.
[2012-4] Nazardonyavi S, Yakubovich SB. On an inequality for the Riemann zeta-function in the critical strip .Edit
[2012-15] Yakubovich SB. Integral and series transformations via Ramanujan's identities and Salem's type equivalences to the .
Yakubovich SB. Integral and series transformations via Ramanujan's identities and Salem's type equivalences to the Riemann hypothesis. Integral Transforms Spec. Funct.. 2014;25:255-271.
Brychkov Y., Marichev O., Yakubovich SB. Integral Appell $F_3$-transformation with respect to parameters. In: Complex analysis and applications '85 (Varna, 1985). Publ. House Bulgar. Acad. Sci., Sofia; 1986. 1. p. 135-140p. Edit
Gorenflo R, Yakubovich SB. On the integral convolution for inverse $G$-transforms. Acta Math. Vietnam.. 1994;19:145-154.Edit
Yakubovich SB, Kha\u\i NT. Integral convolutions for $H$-transformations. Izv. Vyssh. Uchebn. Zaved. Mat.. 1991:72-79.Edit
Yakubovich SB. Integral convolutions of Laplace type for $G$-transforms. Vests\=ı Akad. Navuk BSSR Ser. F\=ız.-Mat. Navuk. 1991:11-16, 123.
Yakubovich SB, Moshinski\u\i A.. Integral equations and convolutions associated with transformations of Kontorovich-Lebedev type. Differentsial\cprime nye Uravneniya. 1993;29:1272-1284, 1288.Edit
Yakubovich SB, Yarotzkaya L.. Integral transformation associated with the Macdonald type kernels. East-West J. Math.. 2000;2:73-84.Edit
Yakubovich SB, Yarotzkaya L.. Integral transformation associated with the Macdonald type kernels. East-West J. Math.. 2000;2:73-84.Edit
Yakubovich SB. On the integral transformation associated with the product of gamma-functions. Port. Math. (N.S.). 2003;60:337-351.

Pages